# SDR SWAA2024102437064

- Difficulty date: September 12, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BTW STA 344 TO STA 360 AND RBL 33 FWD GALLEY AND LAV 2024-572207<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS BTW STA 344 TO STA 360 AND RBL 33 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED IAW SRM 51-40-02 AND DRAWING 141A5400 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED CERTIFIED RII  REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE AND FASTENERS BTW STA 344 TO STA 360 AND RBL 33 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED IAW SRM 51-40-02 AND DRAWING 141A5400 REV - SEE INDIVIDUAL SIGN OFF BELOW
